Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I have lot of pimples on my face, how to get rid of these, please suggest

hello doctor my name is MR.zia and I have lot of pimples on my face , i used different medicine but i cant feel better , please recomend me such medinine these are available in pakistan bkz i lives in pak, and these pimpals grow on my face last 2 year plz doctor ans me i m worried about this,
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,i am suffering from highper pigmantation(Darkcircle under eye)have used so many medicine(precribed by so many skin doctor) cannot get recovery from it .so please precribed me a good medicine.
Answered: Sat, 4 Jun 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
You need a blood purifier along with the medicines. Ayurvedic herbal prepration has better therapeutic results in case of pimples so consult your nearest ayurvedic physician. Herbal products are effective rather than chemical drugs
Local ointment
Oral drugs
and Blood purifier
Take care
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor